# SDR 03316678

- Difficulty date: November 12, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N678BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7653
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Part number: 600902601
- Condition: Out Of Adjust
- Location: Control Column
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING UNKNOWN PHASE OF AIRCRAFT OPERATION THE CONTROL COLUMN WAS REPORTED CLICKING AND BUMPING UPON ELEVATOR MOVEMENT.  THE FAULT WAS TRACED TO LT FORWARD AND AFT YOKE MOUNTING NUTS ON THE FIRST OFFICERS CONTROL COLUMN.  THE NUTS WERE RETORQUED PER A BOMBARDIER SERVICE LETTER AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
